MathSciNet Relay Station
MathSciNet bibliographic data
MR448408 (56 #6715) 58E15
Sacks, J.; Uhlenbeck, K. The existence of minimal immersions of two-spheres. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1033–1036.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement